# SDR P2EA00314

- Difficulty date: October 14, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CHECK FOUND THE FUSELAGE STRINGER 24R BETWEEN BS 294.5 AND BS 328 WITH ELONGATED HOLES.   REPLACED THE FUSELAGE STRINGER 24R BETWEEN BS 294.5 AND BS 328 IAW BOEING SRM 53-10-3 FIG 1
